[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance
 
 

Re: [IPk] Tegaderm & Opsite?



Hi Rhoda,

Sloppy English on my part - by 'his skin most certainly shouldn't be
irritated by the tegaderm' I did not mean

'His skin certainly will not be irritated by Tegaderm, which never
causes irritation in anyone'.

I meant

'He should not be using a product which irritates his skin'.

Best wishes,

Pat
(dm 30+, 508 2+, allegedly a native speaker of English 30+)

In message <000e01c39fcd$022fe070$email @ redacted>, Rhoda Martin
<email @ redacted> writes
>Pat, sorry but tegaderm causes me skin problems.  So Ryan is not alone
>with this.
>
>Rhoda
>
>Pat wrote:His skin most certainly shouldn't be irritated by the
>tegaderm.  
>----------------------------------------------------------
>for HELP or to subscribe/unsubscribe, contact:
>HELP@insulin-pumpers.org

-- 
Pat Reynolds
email @ redacted
   "It might look a bit messy now, 
                    but just you come back in 500 years time" 
   (T. Pratchett)
----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact:
HELP@insulin-pumpers.org